PhilPapers is currently in read-only mode while we are performing some maintenance. You can use the site normally except that you cannot sign in. This shouldn't last long.

Iterates of the Core Model

Journal of Symbolic Logic 71 (1):241 - 251 (2006)
Let N be a transitive model of ZFC such that ωN ⊂ N and P(R) ⊂ N. Assume that both V and N satisfy "the core model K exists." Then KN is an iterate of K. i.e., there exists an iteration tree J on K such that J has successor length and $\mathit{M}_{\infty}^{\mathit{J}}=K^{N}$. Moreover, if there exists an elementary embedding π: V → N then the iteration map associated to the main branch of J equals π ↾ K. (This answers a question of W. H. Woodin, M. Gitik, and others.) The hypothesis that P(R) ⊂ N is not needed if there does not exist a transitive model of ZFC with infinitely many Woodin cardinals
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA
    Daisuke Ikegami (2010). Forcing Absoluteness and Regularity Properties. Annals of Pure and Applied Logic 161 (7):879-894.
    Similar books and articles
    Ali Enayat (2001). Power-Like Models of Set Theory. Journal of Symbolic Logic 66 (4):1766-1782.
    Moti Gitik & Menachem Magidor (1994). Extender Based Forcings. Journal of Symbolic Logic 59 (2):445-460.
    Andreas Baudisch (2002). Generic Variations of Models of T. Journal of Symbolic Logic 67 (3):1025-1038.
    William J. Mitchell (1998). The Complexity of the Core Model. Journal of Symbolic Logic 63 (4):1393-1398.
    Wlodzimierz Zadrozny (1981). A New Inner Model for ZFC. Journal of Symbolic Logic 46 (2):393-396.
    Paul Larson (1999). An Smax Variation for One Souslin Tree. Journal of Symbolic Logic 64 (1):81 - 98.
    Paul Larson (2002). A Uniqueness Theorem for Iterations. Journal of Symbolic Logic 67 (4):1344-1350.

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index


    Total downloads

    1 ( #306,230 of 1,088,810 )

    Recent downloads (6 months)


    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.